Time conditional propositions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 355-363
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a22,
author = {\v{S}t\v{e}p\'an, Jan},
title = {Time conditional propositions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {355--363},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039901},
zbl = {0688.03015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a22/}
}
Štěpán, Jan. Time conditional propositions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 355-363. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a22/